# SDR SWIA201643007

- Difficulty date: December 30, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 33,535 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SUPPORT EDGE MEMBER HAS EVIDENCE OF CORROSION FROM BS 559+112 TO BS 621.  REPLACED SECTION IAW REO AND SRM.
